# SDR SIMA20190706004

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 37,436 hours, 31,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#4 EMERGENCY BATTERY/CHARGER INOP. C/A-REMOVED AND REPLACED BATTERY HOLDER AND BATTERY CHARGER ASSEMBLY IAW AMM 33-50-04, OPERATIONALLY CHECKED GOOD.
